Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 1997, Volume 1, Pages 1–18 (Mi tdm2)  

This article is cited in 16 scientific papers (total in 16 papers)

An introduction to the theory of random systems of equations

G. V. Balakin


Full text: PDF file (838 kB)

Bibliographic databases:

Citation: G. V. Balakin, “An introduction to the theory of random systems of equations”, Tr. Diskr. Mat., 1, TVP, Moscow, 1997, 1–18

Citation in format AMSBIB
\Bibitem{Bal97}
\by G.~V.~Balakin
\paper An introduction to the theory of random systems of equations
\serial Tr. Diskr. Mat.
\yr 1997
\vol 1
\pages 1--18
\publ TVP
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm2}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1904183}
\zmath{https://zbmath.org/?q=an:0924.60001}


Linking options:
  • http://mi.mathnet.ru/eng/tdm2
  • http://mi.mathnet.ru/eng/tdm/v1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mikhailov, “Limit theorems for the number of nonzero solutions of a system of random equations over the field $\mathrm{GF}(2)$”, Discrete Math. Appl., 10:2 (2000), 115–126  mathnet  crossref  mathscinet  zmath
    2. V. G. Mikhailov, “The Poisson limit theorem for the number of noncollinear solutions of a system of random equations of a special form”, Discrete Math. Appl., 11:4 (2001), 391–400  mathnet  crossref  mathscinet  zmath
    3. V. A. Kopyttsev, “On the number of solutions of systems of linear Boolean equations in a set of vectors with a given number of ones”, Discrete Math. Appl., 12:6 (2002), 615–638  mathnet  crossref  mathscinet  zmath
    4. A. V. Babash, “Solving Automaton Equations with Distortions in the Automaton Transition Function”, Problems Inform. Transmission, 38:3 (2002), 218–226  mathnet  crossref  mathscinet  zmath
    5. V. A. Kopyttsev, “On the number of solutions of a system of random linear equations in a set of vectors of a special form”, Discrete Math. Appl., 16:1 (2006), 39–60  mathnet  crossref  crossref  mathscinet  zmath  elib
    6. A. V. Shapovalov, “Characteristics of random systems of linear equations over a finite field”, Discrete Math. Appl., 18:6 (2008), 569–580  mathnet  crossref  crossref  mathscinet  zmath  elib
    7. G. P. Agibalov, I. A. Pankratova, “Elementy teorii statisticheskikh analogov diskretnykh funktsii s primeneniem v kriptoanalize iterativnykh blochnykh shifrov”, PDM, 2010, no. 3(9), 51–68  mathnet
    8. V. G. Mikhailov, “Izuchenie predelnogo povedeniya chisla reshenii sistem uravnenii so sluchainym vkhozhdeniem neizvestnykh”, Matem. vopr. kriptogr., 1:3 (2010), 27–43  mathnet  crossref
    9. V. G. Smirnov, “Metody resheniya sistem kvazisimmetricheskikh uravnenii i ikh primenenie k analizu generatorov s upravlyaemym dvizheniem”, Matem. vopr. kriptogr., 1:3 (2010), 67–91  mathnet  crossref
    10. A. V. Shapovalov, “Kharakteristiki sluchainykh sistem diskretnykh uravnenii pri neravnoveroyatnoi vyborke neizvestnykh”, Matem. vopr. kriptogr., 1:3 (2010), 93–117  mathnet  crossref
    11. A. V. Shapovalov, “Sovmestnost sluchainykh sistem uravnenii s neravnoveroyatnoi vyborkoi dvuznachnykh neizvestnykh”, Matem. vopr. kriptogr., 2:4 (2011), 109–146  mathnet  crossref
    12. S. V. Polin, “Reshenie uravnenii metodom posledovatelnogo gruppirovaniya i ego optimizatsiya”, Matem. vopr. kriptogr., 3:1 (2012), 97–123  mathnet  crossref
    13. S. V. Polin, “Zavedomo razreshimye uravneniya na algebraicheskikh sistemakh”, Matem. vopr. kriptogr., 3:4 (2012), 91–125  mathnet  crossref
    14. A. N. Alekseichuk, A. Yu. Gryaznukhin, “Bystryi algoritm vosstanovleniya istinnogo resheniya fiksirovannogo vesa sistemy lineinykh bulevykh uravnenii s iskazhennoi pravoi chastyu”, PDM, 2013, no. 2(20), 59–70  mathnet
    15. N. Yu. Rumenko, A. V. Kostyuk, “Sposob resheniya nedoopredelennykh sistem lineinykh uravnenii nad $\mathrm{GF}(2)$ s iskazhennymi pravymi chastyami i ogranicheniem na malyi ves resheniya”, PDM. Prilozhenie, 2019, no. 12, 235–237  mathnet  crossref  elib
    16. A. V. Tarasov, “Parametry metoda maksimalnogo pravdopodobiya pri ego ispolzovanii dlya resheniya sistem dvazhdy biyunktivnykh uravnenii s iskazhennymi pravymi chastyami”, Matem. vopr. kriptogr., 11:3 (2020), 79–100  mathnet  crossref
  • Number of views:
    This page:499
    Full text:323

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021